Existence of three positive solutions for M-point time scale boundary value problems on infinite intervals


Ilkay Y. K., Tokmak F.

Dynamic Systems and Applications, vol.20, no.2-3, pp.355-368, 2011 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2-3
  • Publication Date: 2011
  • Journal Name: Dynamic Systems and Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.355-368
  • Gazi University Affiliated: No

Abstract

In this paper, by using the Leggett-Williams fixed point theorem and Five Functionals fixed point theorem, we establish the existence of three positive solutions for m-point time scale boundary value problems on infinite intervals. As an application, we also give some examples to demonstrate our results. ©Dynamic Publishers, Inc.